| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 29-32


Tzung-Pei Hong, Pei-Ying Huang, Gwoboa Horng
      Trade-off between time complexity and makespan for flexible flow-shop group scheduling problems with two machine centers
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1399-1417.

M. M. Selim
      Torsional waves propagation in an initially stressed dissipative cylinder
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1419-1427.

M. M. Selim
      Propagation of torsional surface waves in heterogeneous half-space with irregular free surface
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1429-1437.

Jie Yin, Yajun Yin, Cunjing Lv
      General mathematical frame for open or closed biomembranes: Stability theory based on differential operators
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1439-1463.

Yajun Yin, Jie Yin, Jiye Wu
      The second gradient operator and integral theorems for tensor fields on curved surfaces
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1465-1484.

A. Moussaoui, N. Ghouali
      A time discrete linear model of population structured by age and the time of residence: Non-autonomous case
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1485-1499.

S. Sakrani, M. Sayadi, F. Fnaiech
      A 2D adaptive Volterra quadratic algorithm based on the Lyapunov stability theory
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1501-1509.

Y. A. Abdel-Aziz
      Lorentz force effects on the orbit of a charged artificial satellite: A new approach
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1511-1518.

C. Morana
      Factor demand modelling: the theory and the practice
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1519-1549.

Hui-Feng Huang, Chin-Chen Chang
      A novel identity-based society oriented signature scheme with anonymous signers
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1551-1562.

Gang Wang, Yuxia Zhou, Guozhu He, Tao Chen
      The stability of a characteristic index of chaos
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1563-1570.

Xuegang Yuan, Yubao Chang
      On linear combination of two classes of triangle summation operators of Bernstein type
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1571-1580.

M. Rachik, A. Tridane, M. Lhous, O. Idrissi Kacemi, Z. Tridane
      Maximal output admissible set and admissible perturbations set for nonlinear discrete systems
      Appl. Math. Sci., Vol. 1, 2007, no. 29-32, 1581-1598.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |